# SDR SWAA2021120640519

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE AT AFT CARGO BAY WL 150 RBL 7 BS 727D+6.  THERE IS NO ALLOWABLE DAMAGE FOR ATTACH ANGLE.   REMOVED ATTACH ANGLE IAW SRM 51-40-02-0G-0.   FABRICATED ATTACH ANGLE  IAW SRM 51-40-08 AND DWG 146A7734 SHT 2 REV A.   APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 51-20-01-0G-0.   APPLIED CHEMICAL CONVERSION AND PRIMER AT AFT CARGO ANGLE IAW SRM 51-20-01-0G-0.  INSTALLED NEW ANGLE IAW SRM 51-40-02 AND DWG 146A7730 REV:-.
